# SDR YRRR2014082200495

- Difficulty date: July 22, 2014
- Submitted: August 22, 2014
- Operation: General aviation
- Aircraft: N4591B
- Make and model: Cessna 208B
- Aircraft serial: 208B0137
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 3013102
- Condition: Cracked
- Location: Power Section
- Part time: 18,010 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ENGINE WAS SPLIT FOR A HOG SECTION INSPECTION AND PT VANE CHANGE IT WAS FOUND THAT 1 OF THE POWER TURBINE BLADES WERE CRACKED.
